MAUDE Adverse Event Report: CAREFUSION ALARIS SYRINGE MODULE SETS; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS SYRINGE MODULE SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10014916
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.The event reportedly occurred in the nicu; therefore it is presumed the patient was a neonate.
 
Event or Problem Description
The customer reported that the user noticed a wet spot on the patient's blanket near the iv lines during a continuous infusion of versed.It was reported that a wet spot was noted 2 days prior.The user applied a gauze under the disc to determine the location of the leak and confirm that the fluid was coming from the filter.At both times the iv lines were changed.The facility went live a couple of months with the filter set however in the past 2 weeks the nicu has noticed several filter extension set complaints.Although requested the customer did not indicate any patient harm.The event occurred in the nicu.
 
Event or Problem Description
It was reported that the customer noticed a wet spot on the patient's blanket near the iv lines during a continuous infusion of versed in the nicu.A similar leak was identified 2 days prior; both times the lines were changed.The user applied a gauze under the disc to determine the location of the leak and confirmed that the fluid was coming from the filter.The facility went live a couple of months ago with the filter set, however in the past 2 weeks the nicu has noticed several filter extension set leaks and complaints.Although requested the customer did not indicate any patient harm, nor were further details or information given regarding this event.
 
Additional Manufacturer Narrative
The customer¿s report of a filter leak was not confirmed.Visual inspection of the set noted no damage or any anomalies.Functional and pressure testing resulted in no leaking and no signs of occluding.The root cause of the customer¿s report was not be identified.

Brand Name
ALARIS SYRINGE MODULE SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8244738
Report Number9616066-2019-00048
Device Sequence Number11260384
Product Code FPA
UDI-Device Identifier10885403233920
UDI-Public10885403233920
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10014916
Device Catalogue Number10014916
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/14/2019
Supplement Report FDA Received Date03/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015,(2)SYR TUBE,8110,(2)SYRINGE, TD (B)(6) 2018.; 8015,(2)SYR TUBE,8110,(2)SYRINGE, TD (B)(6) 2018